# SDR CALA2018082001826

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 63,709 hours, 21,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M1670
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 22ABC THROUGH 28ABC WERE INOPERATIVE.  REPLACED THE M1670 POWER SUPPLY ASSY IAW AMM 33-51-06.  CHECKED NORMAL.
